Change search
ReferencesLink to record
Permanent link

Direct link
New results for p harmonic functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2011 (English)In: Pure and Applied Mathematics Quarterly, ISSN 1558-8599, E-ISSN 1558-8602, Vol. 7, no 2, 345-363 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we first discuss new results of the authors concerning a boundary Harnack inequality and Holder continuity up to the boundary for the ratio of two positive pharmonic functions, 1 < p < infinity, which vanish on a portion of a Lipschitz domain. Second we discuss applications of these results to the Martin boundary problem for p harmonic functions and to certain boundary regularity-free boundary problems.

Place, publisher, year, edition, pages
International Press of Boston , 2011. Vol. 7, no 2, 345-363 p.
Keyword [en]
boundary Harnack inequality, p harmonic function, Lipschitz domain, Martin boundary, free boundary
National Category
URN: urn:nbn:se:umu:diva-104579DOI: 10.4310/PAMQ.2011.v7.n2.a4ISI: 000274659200004OAI: diva2:820850
Available from: 2015-06-12 Created: 2015-06-11 Last updated: 2015-06-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Pure and Applied Mathematics Quarterly

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link